Diabetes not only increases your risk of kidney and heart disease but can also affect your vision. Diabetic retinopathy, one of the most common eye conditions experienced by people who have diabet ...View Article
You are using an outdated browser. Please upgrade your browser to improve your experience.
Headaches, Lenses and Vision Therapy
Originally posted August 8, 2013
Nick was not quite nine and a half when we met. On February 6, 2012 Nick came down with pneumonia. He was extremely ill and was put on oral steroids nine days after entering the hospital. According to Nick’s mom the steroids were stopped as abruptly as they had been started one week later. Three days later Nick began having headaches. Actually “headaches” is not really accurate. In reality Nick got a headache, one that he rated a fairly consistent 8 out of 10 and one that was unrelenting from the moment it began and for the entire nine weeks prior to our first meeting on April 30, 2012. Please excuse the following details regarding medications, but I was shocked as Nick’s mom provided this detailed history leading up to the time of our first meeting. Suffice it to say, if you want to skip over the gory details, that Nick was given a laundry list of pharmaceuticals.